# SDR EIA2003073

- Difficulty date: May 1, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 67,161 hours, 33,579 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440 RBL 52.0, FLOORBEAM WEB IS CRACKED RIGHT BELOW SEAT TRACK.
